Translator Disclaimer
2017 Multiplication Operators on the Spaces of Functions of Bounded \(p\)-Variation in Wiener’s Sense
Franklin R. Astudillo-Villaba, René E. Castillo, Julio C. Ramos-Fernández
Real Anal. Exchange 42(2): 329-344 (2017). DOI: 10.14321/realanalexch.42.2.0329

Abstract

In this article, we make a comprehensive study of the properties of multiplication operators acting on the spaces of functions of bounded \(p\)-variation in Wiener’s sense, \(WBV_p[0,1]\). We characterize all functions \(u\in WBV_p[0,1]\) that define invertible, compact and Fredholm multiplication operators \(M_u\) on \(WBV_p[0,1]\). Also we characterize when \(M_u\) has finite range and has closed range on \(WBV_p[0,1]\).

Citation

Download Citation

Franklin R. Astudillo-Villaba. René E. Castillo. Julio C. Ramos-Fernández. "Multiplication Operators on the Spaces of Functions of Bounded \(p\)-Variation in Wiener’s Sense." Real Anal. Exchange 42 (2) 329 - 344, 2017. https://doi.org/10.14321/realanalexch.42.2.0329

Information

Published: 2017
First available in Project Euclid: 10 May 2018

zbMATH: 06870333
MathSciNet: MR3721805
Digital Object Identifier: 10.14321/realanalexch.42.2.0329

Subjects:
Primary: 26A45, 26B30, 47B38
Secondary: 46E40

Rights: Copyright © 2017 Michigan State University Press

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • 2017
Back to Top